Jordan algebras and mutation algebras. homotopy and von Neumann regularity
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 97 (1991) no. 27, pp. 177-191.
@article{ASCFM_1991__97_27_177_0,
     author = {Gonzales Jimenez, Santos},
     title = {Jordan algebras and mutation algebras. homotopy and von {Neumann} regularity},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     pages = {177--191},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {97},
     number = {27},
     year = {1991},
     mrnumber = {1164720},
     zbl = {0771.17001},
     language = {en},
     url = {http://archive.numdam.org/item/ASCFM_1991__97_27_177_0/}
}
TY  - JOUR
AU  - Gonzales Jimenez, Santos
TI  - Jordan algebras and mutation algebras. homotopy and von Neumann regularity
JO  - Annales scientifiques de l'Université de Clermont. Mathématiques
PY  - 1991
SP  - 177
EP  - 191
VL  - 97
IS  - 27
PB  - UER de Sciences exactes et naturelles de l'Université de Clermont
UR  - http://archive.numdam.org/item/ASCFM_1991__97_27_177_0/
LA  - en
ID  - ASCFM_1991__97_27_177_0
ER  - 
%0 Journal Article
%A Gonzales Jimenez, Santos
%T Jordan algebras and mutation algebras. homotopy and von Neumann regularity
%J Annales scientifiques de l'Université de Clermont. Mathématiques
%D 1991
%P 177-191
%V 97
%N 27
%I UER de Sciences exactes et naturelles de l'Université de Clermont
%U http://archive.numdam.org/item/ASCFM_1991__97_27_177_0/
%G en
%F ASCFM_1991__97_27_177_0
Gonzales Jimenez, Santos. Jordan algebras and mutation algebras. homotopy and von Neumann regularity. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 97 (1991) no. 27, pp. 177-191. http://archive.numdam.org/item/ASCFM_1991__97_27_177_0/

1 A. Abian, Direct product decomposition of commutative semi-simple rings, Proc. AMS 24, 502-507, 1970. | MR | Zbl

2 A. Albert, Nonassociative algebras I. Fundamental concepts of isotopy. Ann. of Math. (2), 43, 687-707, 1942. | MR | Zbl

3 A. Albert, Power-associative rings, Trans. AMS 64, 552-593, 1948. | MR | Zbl

4 Bruck, Contributions to the theory of loops, Trans., MAS 60, 245-354, 1946. | MR | Zbl

5 Elduque, Gonzalez, Martinez, Unit element in mutation algebras, Algebras, Groups and Geometries, 1, 386-398, 1984. | MR | Zbl

6 Gonzalez, Martinez, Lie mutation of an associative algebra, Algebras, Groupes and Geometries, to appear. | Zbl

7 Gonzalez, Martinez, Homotopia y regularided von Neumann en algebras asociativas y alternativas, VII Jordanas de Matematicos de Expresion Latina, Coimbra, 1985.

8 Gonzales, Martinez, Homotope and mutation algebras of a non-associative algebra, Algebras, Groupes and Geometries, to appear. | Zbl

9 Kalnay, Lie-admissible structure of a quantized Nambus generalized hamiltonian dynamics, Hadronic J. 6, 1983. | Zbl

10 Lambeck, Lectures on Rings and Modules, Boston 1966. | Zbl

11 Mccrimmon, Homotope of alternative algebras, Math. Ann. 192,1971. | MR | Zbl

12 Mccrimmon, A characterization of the Jacobson-Smiley radical, J. of Algebra 18, 1971. | MR | Zbl

13 Mccrimmon, Homotopes of noncommutative Jordan algebras, Math. Ann. 191, 1971. | MR | Zbl

14 Mccrinimon, A characterization of the radical of a Jordan algebra, J. Algebra 18, 1971. | MR | Zbl

15 Myung-Jimenez, Direct product decomposition of alternative rings, Proc. AMS 47, 1975. | MR | Zbl

16 Myung, Conditions for alternative rings to be Boolean, Algebra Universalis 5, 1975. | MR | Zbl

17 Myung, The exponentation and deformations of Lie-admissible algebras, Hadronic J. 5, 777, 1982. | MR | Zbl

18 Myung, A generalization of Hermitian and unitary operators in a Hilbert space, Hadronic J. 7, 76-87, 1984. | MR | Zbl

19 Myung, An isotensor product of iso-Hilbert spaces, to appear.

20 Schafer, Alternative algebras over an arbitrary field, Bull AMS, 49, 1943. | MR | Zbl

21 Schafer, An introduction to nonassociative algebras, Academic Press N-Y. 1966. | MR | Zbl

22 Zhelakov, Slinko, Shestakov, Shirshov, Rings that are nearly associtive, Academic Press, 1982. | MR | Zbl